Publication
Title
Robustness of deepest regression
Author
Language
English
Source (journal)
Journal of multivariate analysis. - New York, N.Y.
Publication
New York, N.Y. : 2000
ISSN
0047-259X
Volume/pages
73(2000), p. 82-106
ISI
000086474200005
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 13.09.2017
To cite this reference